# SDR YENA2024050200683

- Difficulty date: May 1, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 02977
- Aircraft time: 65,039 hours, 23,215 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON BOTH FRAME SEGMENTS (1), FWD RH EMERGENCY EX IT DOOR (843) CRACK LENGTH: 0.812 INCH; REF AEROMAN NR 2024-168773 WO 2024 45/1 REMOVED AND REPLACED FRAME SEGMENT (1) FWD RH EMERGENCY EXIT DOOR (843) IAW EC A320-52-114 TASK CARD A320-52-1144-02.
